Volume 1, Number 2
Previous Issue Next Issue

Zhiming Chen & Xinming Wu

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 113-137.

Preview Full PDF 90 1885 Abstract

Jichun Li & Yitung Chen

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 138-149.

Preview Full PDF 96 1802 Abstract

P. Lin, J. J. H. Miller & G. I. Shishkin

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 150-164.

Preview Full PDF 100 1815 Abstract

Biyue Liu

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 165-175.

Preview Full PDF 96 1774 Abstract

Eugene O'Riordan, Jeanne Stynes & Martin Stynes

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 176-197.

Preview Full PDF 106 1813 Abstract

Qin Sheng

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 198-213.

Preview Full PDF 97 1842 Abstract

Grigory I. Shishkin

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 214-234.

Preview Full PDF 96 1773 Abstract

Relja Vulanović

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 235-244.

Preview Full PDF 93 1783 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard